Far East Journal of Mathematical Sciences, vol.96, no.4, pp.497-515, 2015 (Peer-Reviewed Journal)
Article / Article
Far East Journal of Mathematical Sciences
zbMATH, Civil Engineering Abstracts
In this paper, the complete system of affine global differential invariants of affine curves in is obtained. The problem of affine equivalence of affine curves is reduced to that of paths. Conditions of affine-equivalence of curves are given in terms of the affine invariants. It is obtained that the generating affine invariants are independent.